# SDR SWAA2023030999440

- Difficulty date: February 6, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CARGO TRACK TIE DOWN AT BOTTOM OF RECESS AS MARKED STA 400+2 LBL 18 BETWEEN S-26L AND S-27L WL 156. 124-023<[01] REMOVED CORROSION AT FWD CARGO TRACK TIE DOWN AT BOTTOM OF RECESS AS MARKED STA 400+2 LBL 18 BETWEEN S-26L AND S-27L WL 156. 124-023 REF SRM 51-10-02-0G-0;[02] VERIFIED STEP # 1;[03] MEASURED REWORKED AREA AT FWD CARGO TRACK TIE DOWN AT STA 400+2 LBL 18. MAXIMUM MATERIAL ALLOWED TO REMOVED IS .040 MATERIAL REMOVED .025 PER BOEING 737-700 SRM 53-00-53-1A-2 INSTRUMENT USED ID: 174207 DUE DATE 13-JAN-24;[04] CALIPER USED ID: 175308 DUE DATE 02-DEC-23;[05] VERIFIED STEP #3 AND #4. OK TO APPLY ALODINE AND PRIMER.;[06] TREATED AND PRIMED REWORKED AREA AT FWD CARGO COMP.TRACK TIE DOWN STA 420 + 2' LBL 18 BETW. STR 26L AND 27L PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-802;[07] ERROR ON (STA 420+2) CORRECTION (STA 400+2);[08] VERIFIED STEP #6 TREAT AND PRIME. VERIFIED STEP #7 STA CORRECTION.
